About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 817659, 6 pages
http://dx.doi.org/10.1155/2013/817659
Research Article

The Hahn Sequence Space Defined by the Cesáro Mean

Department of Mathematical Education, Hasan Ali Yücel Education Faculty, Istanbul University, Vefa, Fatih, 34470 Istanbul, Turkey

Received 11 April 2013; Revised 4 July 2013; Accepted 1 August 2013

Academic Editor: Feyzi Başar

Copyright © 2013 Murat Kirişci. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Başar, Summability Theory and Its Applications, e-books, Monographs, Bentham Science Publishers, 2011.
  2. H. Hahn, “Über folgen linearer operationen,” Monatshefte für Mathematik und Physik, vol. 32, no. 1, pp. 3–88, 1922. View at Publisher · View at Google Scholar · View at MathSciNet
  3. G. Goes and S. Goes, “Sequences of bounded variation and sequences of Fourier coefficients. I,” Mathematische Zeitschrift, vol. 118, pp. 93–102, 1970. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Wilansky, Summability through Functional Analysis, vol. 85, North-Holland, New York, NY, USA, 1984. View at MathSciNet
  5. K. Chandrasekhara Rao, “The Hahn sequence space,” Bulletin of the Calcutta Mathematical Society, vol. 82, no. 1, pp. 72–78, 1990. View at Zentralblatt MATH · View at MathSciNet
  6. B. Altay and F. Başar, “Certain topological properties and duals of the domain of a triangle matrix in a sequence space,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 632–645, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Şengönül and F. BaŞar, “Some new sequence spaces of non-absolute type which include the spaces c0 and c,” Soochow Journal of Mathematics, vol. 311, pp. 107–119, 2005.
  8. K. Chandrasekhara Rao and N. Subramanian, “The Hahn sequence space. III,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 25, no. 2, pp. 163–171, 2002. View at Zentralblatt MATH · View at MathSciNet
  9. T. Balasubramanian and A. Pandiarani, “The Hahn sequence space of fuzzy numbers,” Tamsui Oxford Journal of Information and Mathematical Sciences, vol. 27, no. 2, pp. 213–224, 2011. View at Zentralblatt MATH · View at MathSciNet
  10. W. Chandrasekhara Rao and T. G. Srinivasalu, “The Hahn sequence spaces II, ‘Y.Y.U.’,” Journal of Faculty of Education, vol. 2, pp. 43–45, 1996.